# SDR HEEA086689

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,253 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010182101
- Part serial: NH9693
- Condition: Worn
- Location: M/R Gearbox
- Part time: 1,809 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX HAS BEARING WEAR. SCRAPPED.
